return

Celebratio Mathematica

Robert Lee Moore

Topology  ·  UT Austin

Bibliography

[1]E. Schuyler, J. A. V. Gross, R. L. Moore, and G. B. M. Zerr: “Solu­tions of prob­lems: Al­gebra: 123,” Amer. Math. Monthly 8 : 10 (October 1901), pp. 196. MR 1515377 article

[2]R. L. Moore and I. M. De­Long: “Prob­lems for solu­tion: Mis­cel­laneous: 143–144,” Amer. Math. Monthly 11 : 2 (1904), pp. 45. MR 1516082 article

[3]R. L. Moore: Sets of met­ric­al hy­po­theses for geo­metry. Ph.D. thesis, Uni­versity of Chica­go, 1905. Ad­vised by O. Veblen and E. H. Moore. See also art­icle with the same title in Trans. Am. Math. Soc. 9:4 (1908). MR 2936795 phdthesis

[4]R. L. Moore: “Geo­metry in which the sum of the angles of every tri­angle is two right angles,” Trans. Am. Math. Soc. 8 : 3 (July 1907), pp. 369–​378. MR 1500791 JFM 38.​0503.​02 article

[5]R. L. Moore: “Sets of met­ric­al hy­po­theses for geo­metry,” Trans. Am. Math. Soc. 9 : 4 (October 1908), pp. 487–​512. See also Moore’s PhD thes­is (1905). MR 1500823 JFM 39.​0538.​06 article

[6]R. L. Moore: “On Duhamel’s the­or­em,” Ann. Math. (2) 13 : 1–​4 (1911–1912), pp. 161–​166. MR 1502430 JFM 43.​0354.​02 article

[7]R. L. Moore: “A note con­cern­ing Veblen’s ax­ioms for geo­metry,” Trans. Am. Math. Soc. 13 : 1 (January 1912), pp. 74–​76. MR 1500906 JFM 43.​0560.​03 article

[8]R. L. Moore: “The lin­ear con­tinuum in terms of point and lim­it,” Ann. Math. (2) 16 : 1–​4 (1914–1915), pp. 123–​133. MR 1502498 JFM 45.​1219.​17 article

[9]R. L. Moore: “On the lin­ear con­tinuum,” Bull. Am. Math. Soc. 22 : 3 (1915), pp. 117–​122. MR 1559727 JFM 45.​1345.​02 article

[10]R. L. Moore: “On a set of pos­tu­lates which suf­fice to define a num­ber-plane,” Trans. Am. Math. Soc. 16 : 1 (January 1915), pp. 27–​32. MR 1500996 JFM 45.​0728.​05 article

[11]R. L. Moore: “On the found­a­tions of plane ana­lys­is sit­us,” Trans. Am. Math. Soc. 17 : 2 (1916), pp. 131–​164. A brief art­icle with the same title pub­lished in Proc. Nat. Acad. Sci. U.S.A. 2:5 (1916). MR 1501033 JFM 46.​0828.​02 article

[12]R. L. Moore: “Con­cern­ing a non-met­ric­al pseudo-Archimedean ax­iom,” Bull. Am. Math. Soc. 22 : 5 (1916), pp. 225–​236. MR 1559766 JFM 45.​0728.​01 article

[13]R. L. Moore: “On the found­a­tions of plane ana­lys­is sit­us,” Proc. Nat. Acad. Sci. U.S.A. 2 : 5 (May 1916), pp. 270–​272. A longer art­icle with the same title was pub­lished in Trans. Am. Math. Soc. 17:2 (1916). JFM 46.​1498.​03 article

[14]R. L. Moore: “A the­or­em con­cern­ing con­tinu­ous curves,” Bull. Am. Math. Soc. 23 : 5 (1917), pp. 233–​236. A re­lated re­search re­port was pub­lished in Bull. Am. Math. Soc. 23:4 (1917). MR 1559925 JFM 46.​0829.​05, 46.​0308.​03 article

[15]R. L. Moore: “A the­or­em con­cern­ing con­tinu­ous curves,” Bull. Am. Math. Soc. 23 : 4 (1917), pp. 162. Re­search re­port only. Art­icle in Bull. Am. Math. Soc. 23:5 (1917). JFM 46.​0308.​02 article

[16]R. L. Moore: “A char­ac­ter­iz­a­tion of Jordan re­gions by prop­er­ties hav­ing no ref­er­ence to their bound­ar­ies,” Proc. Nat. Acad. Sci. U.S.A. 4 : 12 (December 1918), pp. 364–​370. JFM 46.​1451.​02 article

[17]R. L. Moore: “On the Lie–Riemann-Helm­holtz–Hil­bert prob­lem of the found­a­tions of geo­metry,” Am. J. Math. 41 : 4 (October 1919), pp. 299–​319. MR 1506395 JFM 47.​0513.​02 article

[18]R. L. Moore: “Con­cern­ing a set of pos­tu­lates for plane ana­lys­is sit­us,” Trans. Am. Math. Soc. 20 : 2 (April 1919), pp. 169–​178. MR 1501119 JFM 47.​0519.​06 article

[19]R. L. Moore: “Con­tinu­ous sets that have no con­tinu­ous sets of con­dens­a­tion,” Bull. Am. Math. Soc. 25 : 4 (1919), pp. 174–​176. MR 1560170 JFM 47.​0177.​03 article

[20]R. L. Moore: “On the most gen­er­al class \( L \) of Fréchet in which the Heine–Borel–Le­besgue the­or­em holds true,” Proc. Nat. Acad. Sci. U.S.A. 5 : 6 (June 1919), pp. 206–​210. JFM 47.​0896.​01 article

[21]R. L. Moore and J. R. Kline: “On the most gen­er­al plane closed point-set through which it is pos­sible to pass a simple con­tinu­ous arc,” Ann. Math. (2) 20 : 3 (March 1919), pp. 218–​223. MR 1502556 JFM 46.​0829.​02 article

[22]R. L. Moore: “Book re­view: ‘Pro­ject­ive geo­metry’, vol. 2,” Bull. Am. Math. Soc. 26 : 9 (1920), pp. 412–​425. Book by O. Veblen and J. W. Young (Ginn & Co., 1918). MR 1560330 JFM 47.​0583.​01 article

[23]R. L. Moore: “Con­cern­ing simple con­tinu­ous curves,” Trans. Am. Math. Soc. 21 : 3 (July 1920), pp. 333–​347. MR 1501148 JFM 47.​0519.​08 article

[24]R. L. Moore: “Con­cern­ing cer­tain equicon­tinu­ous sys­tems of curves,” Trans. Am. Math. Soc. 22 : 1 (January 1921), pp. 41–​55. MR 1501158 JFM 48.​0661.​01 article

[25]R. L. Moore: “Con­di­tions un­der which one of two giv­en closed lin­ear point sets may be thrown in­to the oth­er by con­tin­ous trans­form­a­tion of a plane in­to it­self,” Bull. Am. Math. Soc. 27 : 7 (1921), pp. 297–​298. Ab­stract only. Art­icle in Am. J. Math. 48:1 (1926). JFM 48.​0666.​05 article

[26]R. L. Moore: “Con­cern­ing con­tinu­ous curves in the plane,” Math. Z. 15 : 1 (1922), pp. 254–​260. MR 1544571 JFM 48.​0660.​01 article

[27]R. L. Moore: “Con­cern­ing con­nec­ted­ness im klein­en and a re­lated prop­erty,” Fund. Math. 3 (1922), pp. 232–​237. JFM 48.​0659.​03 article

[28]R. L. Moore: “On the re­la­tion of a con­tinu­ous curve to its com­ple­ment­ary do­mains in space of three di­men­sions,” Proc. Nat. Acad. Sci. U.S.A. 8 : 3 (March 1922), pp. 33–​38. JFM 48.​0660.​02 article

[29]R. L. Moore: “Con­cern­ing re­l­at­ively uni­form con­ver­gence,” Bull. Am. Math. Soc. 28 : 6 (1922), pp. 293. Ab­stract only. Art­icle in Bull. Am. Math. Soc. 30:9–10 (1924). JFM 48.​0299.​05 article

[30]R. L. Moore: “Re­port on con­tinu­ous curves from the view­point of ana­lys­is sit­us,” Bull. Am. Math. Soc. 29 : 7 (1923), pp. 289–​302. MR 1560734 JFM 49.​0401.​03 article

[31]R. L. Moore: “Con­cern­ing the cut-points of con­tinu­ous curves and of oth­er closed and con­nec­ted point-sets,” Proc. Nat. Acad. Sci. U.S.A. 9 : 4 (April 1923), pp. 101–​106. JFM 49.​0143.​01 article

[32]R. L. Moore: “On the gen­er­a­tion of a simple sur­face by means of a set of equicon­tinu­ous curves,” Fund. Math. 4 (1923), pp. 106–​117. JFM 49.​0402.​01 article

[33]R. L. Moore: “An un­count­able, closed, and non-dense point set each of whose com­ple­ment­ary in­ter­vals abuts on an­oth­er one at each of its ends,” Bull. Am. Math. Soc. 29 : 2 (1923), pp. 49–​50. MR 1560661 JFM 49.​0142.​04 article

[34]R. L. Moore: “A con­nec­ted and reg­u­lar point set which con­tains no arc,” Bull. Am. Math. Soc. 29 : 10 (1923), pp. 438. Ab­stract only. Art­icle in Bull. Am. Math. Soc. 32:4 (1926). JFM 49.​0412.​16 article

[35]R. L. Moore: “Con­cern­ing the sum of a count­able num­ber of mu­tu­ally ex­clus­ive con­tinua in the plane,” Fund. Math. 6 (1924), pp. 189–​202. JFM 50.​0137.​04 article

[36]R. L. Moore: “An ex­ten­sion of the the­or­em that no count­able point set is per­fect,” Proc. Nat. Acad. Sci. U.S.A. 10 : 5 (May 1924), pp. 168–​170. JFM 50.​0130.​01 article

[37]R. L. Moore: “Con­cern­ing up­per semi-con­tinu­ous col­lec­tions of con­tinua which do not sep­ar­ate a giv­en con­tinuum,” Proc. Nat. Acad. Sci. U.S.A. 10 : 8 (August 1924), pp. 356–​360. An ab­stract was pub­lished in Bull. Am. Math. Soc. 31:3 (1925). JFM 50.​0130.​04 article

[38]R. L. Moore: “Con­cern­ing the com­mon bound­ary of two do­mains,” Fund. Math. 6 (1924), pp. 203–​213. JFM 50.​0138.​04 article

[39]R. L. Moore: “Con­cern­ing re­l­at­ively uni­form con­ver­gence,” Bull. Am. Math. Soc. 30 : 9–​10 (1924), pp. 504–​505. An ab­stract was pub­lished in Bull. Am. Math. Soc. 28:6 (1922). MR 1560954 JFM 50.​0179.​01 article

[40]R. L. Moore: “Con­cern­ing sets of seg­ments which cov­er a point set in the Vi­tali sense,” Proc. Nat. Acad. Sci. U.S.A. 10 : 11 (November 1924), pp. 464–​467. An ab­stract was pub­lished in Bull. Am. Math. Soc. 31:3 (1925). JFM 50.​0131.​01 article

[41]R. L. Moore: “Con­cern­ing the prime parts of cer­tain con­tinua which sep­ar­ate the plane,” Proc. Nat. Acad. Sci. U.S.A. 10 : 5 (May 1924), pp. 170–​175. JFM 50.​0130.​02 article

[42]R. L. Moore: “A char­ac­ter­iz­a­tion of a con­tinu­ous curve,” Bull. Am. Math. Soc. 30 : 9 (1924), pp. 484. Ab­stract only. Art­icle in Fund. Math. 7 (1925). JFM 50.​0374.​07 article

[43]R. L. Moore: “Con­cern­ing up­per semi-con­tinu­ous col­lec­tions of con­tinua,” Trans. Am. Math. Soc. 27 : 4 (October 1925), pp. 416–​428. MR 1501320 JFM 51.​0464.​03 article

[44]R. L. Moore: “Con­cern­ing the sep­ar­a­tion of point sets by curves,” Proc. Nat. Acad. Sci. U.S.A. 11 : 8 (August 1925), pp. 469–​476. An ab­stract was pub­lished in Bull. Am. Math. Soc. 32:1 (1926). JFM 51.​0459.​04 article

[45]R. L. Moore: “Con­cern­ing the prime parts of a con­tinuum,” Math. Z. 22 : 1 (1925), pp. 307–​315. MR 1544726 JFM 51.​0461.​02 article

[46]R. L. Moore: “A char­ac­ter­iz­a­tion of a con­tinu­ous curve,” Fund. Math. 7 (1925), pp. 302–​307. An ab­stract was pub­lished in Bull. Am. Math. Soc. 30:9 (1924). JFM 51.​0462.​04 article

[47]R. L. Moore: “Con­cern­ing sets of seg­ments which cov­er a point set in the Vi­tali sense,” Bull. Am. Math. Soc. 31 : 3 (1925), pp. 120. Ab­stract only. Art­icle in Proc. Nat. Acad. Sci. U.S.A. 10:11 (1924). JFM 51.​0170.​11 article

[48]R. L. Moore: “Cov­er­ing the­or­ems,” Bull. Am. Math. Soc. 31 : 5 (1925), pp. 219–​220. Ab­stract only. Art­icle in Bull. Am. Math. Soc. 32:3 (1926). JFM 51.​0170.​09 article

[49]R. L. Moore: “Con­cern­ing up­per semi-con­tinu­ous col­lec­tions,” Bull. Am. Math. Soc. 31 : 5 (1925), pp. 220. Early re­search re­port pub­lished in Mon­at­sh. Math. Phys. 36:1 (1929). See also Bull. Am. Math. Soc. 34:4 (1928). JFM 51.​0466.​10 article

[50]R. L. Moore: “Con­cern­ing up­per semi-con­tinu­ous col­lec­tions of con­tinua which do not sep­ar­ate a giv­en con­tinuum,” Bull. Am. Math. Soc. 31 : 3 (1925), pp. 120. Ab­stract only. Art­icle in Proc. Nat. Acad. Sci. U.S.A. 10:8 (1924). JFM 51.​0466.​08 article

[51]R. L. Moore: “Con­cern­ing the re­la­tion between separ­ab­il­ity and the pro­pos­i­tion that every un­count­able point set has a lim­it point,” Fund. Math. 8 (1926), pp. 189–​192. An ab­stract was pub­lished in Bull. Am. Math. Soc. 32:1 (1926). JFM 52.​0583.​03 article

[52]R. L. Moore: “Con­cern­ing in­decom­pos­able con­tinua and con­tinua which con­tain no sub­sets that sep­ar­ate the plane,” Proc. Nat. Acad. Sci. U.S.A. 12 : 5 (May 1926), pp. 359–​363. JFM 52.​0600.​04 article

[53]R. L. Moore: “Con­di­tions un­der which one of two giv­en closed lin­ear point sets may be thrown in­to the oth­er by con­tin­ous trans­form­a­tion of a plane in­to it­self,” Am. J. Math 48 : 1 (January 1926), pp. 67–​72. An ab­stract was pub­lished in Bull. Am. Math. Soc. 27:7 (1921). MR 1506573 JFM 52.​0604.​03 article

[54]R. L. Moore: “Cov­er­ing the­or­ems,” Bull. Am. Math. Soc. 32 : 3 (1926), pp. 275–​282. An ab­stract was pub­lished in Bull. Am. Math. Soc. 31:5 (1925). MR 1561204 JFM 52.​0197.​03 article

[55]R. L. Moore: “A con­nec­ted and reg­u­lar point set which con­tains no arc,” Bull. Am. Math. Soc. 32 : 4 (1926), pp. 331–​332. An ab­stract was pub­lished in Bull. Am. Math. Soc. 29:10 (1923). MR 1561220 JFM 52.​0600.​03 article

[56]R. L. Moore: “Con­cern­ing paths that do not sep­ar­ate a giv­en con­tinu­ous curve,” Proc. Nat. Acad. Sci. U.S.A. 12 : 12 (December 1926), pp. 745–​753. JFM 52.​0603.​03 article

[57]R. L. Moore: “Con­cern­ing the re­la­tion between separ­ab­il­ity and the pro­pos­i­tion that every un­count­able point set has a lim­it point,” Bull. Am. Math. Soc. 32 : 1 (1926), pp. 13. Ab­stract only. Art­icle in Fund. Math. 8 (1926). JFM 52.​0605.​14 article

[58]R. L. Moore: “Some sep­ar­a­tion the­or­ems,” Proc. Nat. Acad. Sci. U.S.A. 13 : 10 (October 1927), pp. 711–​716. JFM 53.​0564.​02 article

[59]R. L. Moore: “A sep­ar­a­tion the­or­em,” Bull. Am. Math. Soc. 33 : 6 (1927), pp. 656. Ab­stract only. Art­icle in Fund. Math. 12 (1928). JFM 53.​0574.​06 article

[60]R. L. Moore: “On the sep­ar­a­tion of the plane by a con­tinuum,” Bull. Am. Math. Soc. 34 : 3 (1928), pp. 303–​306. MR 1561553 JFM 54.​0630.​02 article

[61]R. L. Moore: “A sep­ar­a­tion the­or­em,” Fund. Math. 12 (1928), pp. 295–​297. An ab­stract was pub­lished in Bull. Am. Math. Soc. 33:6 (1927). JFM 54.​0630.​01 article

[62]R. L. Moore: “Con­cern­ing tri­ods in the plane and the junc­tion points of plane con­tinua,” Proc. Nat. Acad. Sci. U.S.A. 14 : 1 (January 1928), pp. 85–​88. An ab­stract was pub­lished in Bull. Am. Math. Soc. 34:2 (1928). JFM 54.​0630.​03 article

[63]R. L. Moore: “Con­cern­ing up­per semi-con­tinu­ous col­lec­tions,” Bull. Am. Math. Soc. 34 : 4 (1928), pp. 416–​417. Ab­stract only. Art­icle pub­lished in Mon­at­sh. Math. Phys. 36:1 (1929). See also Bull. Am. Math. Soc. 31:5 (1925). JFM 54.​0645.​07 article

[64]R. L. Moore: “Con­cern­ing tri­ods in the plane and the junc­tion points of plane con­tinua,” Bull. Am. Math. Soc. 34 : 2 (1928), pp. 137. Ab­stract only. Art­icle in Proc. Nat. Acad. Sci. U.S.A. 14:1 (1928). JFM 54.​0645.​04 article

[65]R. L. Moore: “Con­cern­ing up­per semi-con­tinu­ous col­lec­tions,” Mon­at­shefte für Math­em­atik und Physick 36 : 1 (1929), pp. 81–​88. An ab­stract was pub­lished in Bull. Am. Math. Soc. 34:4 (1928) and an early re­search re­port in Bull. Am. Math. Soc. 31:5 (1925). MR 1549673 JFM 55.​0317.​04 article

[66]R. L. Moore: “Con­cern­ing tri­od­ic con­tinua in the plane,” Fund. Math. 13 (1929), pp. 261–​263. JFM 55.​0978.​03 article

[67]R. L. Moore: Found­a­tions of point set the­ory. AMS Col­loqui­um Pub­lic­a­tions 13. Amer­ic­an Math­em­at­ic­al So­ci­ety (Provid­ence, RI), 1932. Re­vised and en­larged edi­tion pub­lished in 1962. JFM 58.​0637.​02 Zbl 0005.​05403 book

[68]R. L. Moore: “Con­cern­ing com­pact con­tinua which con­tain no con­tinuum that sep­ar­ates the plane,” Bull. Am. Math. Soc. 39 : 9 (1933), pp. 671. Ab­stract only. Art­icle in Proc. Nat. Acad. Sci. U.S.A. 20:1 (1934). JFM 59.​0579.​16 article

[69]R. L. Moore: “Con­cern­ing com­pact con­tinua which con­tain no con­tinuum that sep­ar­ates the plane,” Proc. Nat. Acad. Sci. U.S.A. 20 : 1 (January 1934), pp. 41–​45. An ab­stract was pub­lished in Bull. Am. Math. Soc. 39:9 (1933). Zbl 0008.​32603 article

[70]R. L. Moore: “A set of ax­ioms for plane ana­lys­is sit­us,” Fund. Math. 25 (1935), pp. 13–​28. JFM 61.​0638.​04 Zbl 0011.​27501 article

[71]R. L. Moore: Fun­da­ment­al the­or­ems con­cern­ing point sets. The Rice In­sti­tute Pamph­let 23. January 1936. An elab­or­a­tion and ex­ten­sion of ma­ter­i­al presen­ted in a series of three lec­tures de­livered at the Rice In­sti­tute. JFM 62.​1412.​03 booklet

[72]R. L. Moore: “Con­cern­ing es­sen­tial con­tinua of con­dens­a­tion,” Bull. Am. Math. Soc. 42 : 1 (1936), pp. 35–​36. Abstact only. Art­icle in Trans. Am. Math. Soc. 42:1 (1936). JFM 62.​0696.​08 article

[73]R. L. Moore: “Con­cern­ing es­sen­tial con­tinua of con­dens­a­tion,” Trans. Am. Math. Soc. 42 : 1 (July 1937), pp. 41–​52. An ab­stract was pub­lished in Bull. Am. Math. Soc. 42:1 (1936). MR 1501913 JFM 63.​1165.​03 Zbl 0017.​09201 article

[74]R. L. Moore: “Con­cern­ing ac­cess­ib­il­ity,” Proc. Nat. Acad. Sci. U.S.A. 25 : 12 (1 1939), pp. 648–​653. MR 0000643 JFM 65.​0874.​01 Zbl 0023.​11401 article

[75]R. L. Moore: “Con­cern­ing the open sub­sets of a plane con­tinuum,” Proc. Nat. Acad. Sci. U.S.A. 26 : 1 (January 1940), pp. 24–​25. MR 0000642 JFM 66.​0970.​02 Zbl 0023.​11505 article

[76]R. L. Moore: “Con­cern­ing do­mains whose bound­ar­ies are com­pact,” Proc. Nat. Acad. Sci. U.S.A. 28 : 12 (December 1942), pp. 555–​561. MR 0007483 Zbl 0060.​40305 article

[77]R. L. Moore: “Con­cern­ing a con­tinuum and its bound­ary,” Proc. Nat. Acad. Sci. U.S.A. 28 : 12 (December 1942), pp. 550–​555. MR 0007482 Zbl 0060.​40304 article

[78]R. L. Moore: “Con­cern­ing in­ter­sect­ing con­tinua,” Proc. Nat. Acad. Sci. U.S.A. 28 (December 1942), pp. 544–​550. MR 0007481 Zbl 0060.​40303 article

[79]R. L. Moore: “Con­cern­ing separ­ab­il­ity,” Proc. Nat. Acad. Sci. U.S.A. 28 : 2 (February 1942), pp. 56–​58. MR 0005320 Zbl 0063.​04086 article

[80]R. L. Moore: “Con­cern­ing con­tinua which have dendratom­ic sub­sets,” Proc. Nat. Acad. Sci. U.S.A. 29 : 11 (December 1943), pp. 384–​389. MR 0009435 Zbl 0060.​40306 article

[81]R. L. Moore: “Con­cern­ing webs in the plane,” Proc. Nat. Acad. Sci. U.S.A. 29 : 11 (December 1943), pp. 389–​393. MR 0009436 Zbl 0060.​40307 article

[82]R. L. Moore: “Con­cern­ing tan­gents to con­tinua in the plane,” Proc. Nat. Acad. Sci. U.S.A. 31 : 2 (February 1945), pp. 67–​70. MR 0011542 Zbl 0063.​04085 article

[83]R. L. Moore: “A char­ac­ter­iz­a­tion of a simple plane web,” Proc. Nat. Acad. Sci. U.S.A. 32 : 12 (December 1946), pp. 311–​316. MR 0018809 Zbl 0060.​40308 article

[84]R. L. Moore: “Spir­als in the plane,” Proc. Nat. Acad. Sci. U.S.A. 39 : 3 (March 1953), pp. 207–​213. MR 0053496 Zbl 0050.​38701 article

[85]R. L. Moore: Found­a­tions of point set the­ory, re­vised and en­larged edition. AMS Col­loqui­um Pub­lic­a­tions 13. Amer­ic­an Math­em­at­ic­al So­ci­ety (Provid­ence, RI), 1962. Re­pub­lic­a­tion of 1932 ori­gin­al. MR 0150722 Zbl 0192.​28901 book

[86]F. B. Jones: “Ded­ic­a­tion,” pp. iv–​x in To­po­logy con­fer­ence (Emory Uni­versity, At­lanta, GA, 19–21 March 1970). Edi­ted by J. W. Ro­gers, Jr. Emory Uni­versity (At­lanta, GA), 1970. Con­fer­ence ded­ic­ated to Robert Lee Moore. MR 0342343 incollection

[87]To­po­logy con­fer­ence (Emory Uni­versity, At­lanta, GA, 19–21 March 1970). Edi­ted by J. W. Ro­gers, Jr. Emory Uni­versity (At­lanta, GA), 1970. Con­fer­ence ded­ic­ated to Robert Lee Moore. MR 0331297 Zbl 0245.​00003 book

[88]Pro­ceed­ings of the Uni­versity of Ok­lahoma to­po­logy con­fer­ence (Nor­man, OK, 23–25 March 1972). Edi­ted by D. Kay, J. Green, L. Ru­bin, and L. P. Su. Uni­versity of Ok­lahoma (Nor­man, OK), 1972. Con­fer­ence ded­ic­ated to Robert Lee Moore. MR 0341363 Zbl 0237.​00017 book

[89]D. R. Traylor: “Ded­ic­a­tion,” pp. i–​xx in Pro­ceed­ings of the Uni­versity of Ok­lahoma to­po­logy con­fer­ence (Nor­man, OK, 23–25 March 1972). Edi­ted by D. Kay, J. Green, L. Ru­bin, and L. P. Su. Uni­versity of Ok­lahoma (Nor­man, OK), 1972. Con­fer­ence ded­ic­ated to Robert Lee Moore. MR 0342344 incollection

[90]R. L. Wilder: “Robert Lee Moore, 1882–1974,” Bull. Am. Math. Soc. 82 : 3 (1976), pp. 417–​427. MR 0465747 Zbl 0329.​01016 article

[91]F. B. Jones: “The Moore meth­od,” Am. Math. Monthly 84 : 4 (1977), pp. 273–​278. MR 0426988 Zbl 0351.​00029 article

[92]R. L. Wilder: “The math­em­at­ic­al work of R. L. Moore: Its back­ground, nature and in­flu­ence,” Arch. Hist. Ex­act Sci. 26 : 1 (1982), pp. 73–​97. MR 664470 Zbl 0491.​01012 article

[93]B. Fitzpatrick, Jr.: “Some as­pects of the work and in­flu­ence of R. L. Moore,” pp. 41–​61 in Hand­book of the his­tory of gen­er­al to­po­logy, vol. 1. Edi­ted by C. E. Aull and R. Lowen. Kluwer Aca­dem­ic (Dordrecht), 1997. MR 1617585 Zbl 0899.​54003 incollection

[94]J. Park­er: R. L. Moore: Math­em­atician and teach­er. MAA Spec­trum. Math­em­at­ic­al As­so­ci­ation of Amer­ica (Wash­ing­ton, DC), 2005. MR 2103548 Zbl 1069.​01007 book

[95]L. Corry: “A clash of math­em­at­ic­al ti­tans in Aus­tin: Harry S. Van­diver and Robert Lee Moore (1924–1974),” Math. In­tel­li­gen­cer 29 : 4 (2007), pp. 62–​74. MR 2361623 Zbl 0554.​5034 article